Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

I have trouble in breathing - using sereflo inhaler, Please advise me

I have trouble breathing at times. I had been prescribed Sereflo 250 inhaler by my doctor to consume for a few days which was abt 2 years ago. I still use that inhaler whenever i have trouble breathing. I use it appr 5 - 7 capsules a month at least whenever i have trouble breathing. Is it ok to keep using them or does it have drastic side effects? Or should I not be using them? Please advice.
Asked On : Mon, 16 Aug 2010
Answers:  2 Views:  656
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

SERFLO is not an immediate quck fix. It has steroid and long acting albuterol kind of medicine. That does not work immediately. It works slowly.

You need short acting Albuterol Inhaler. Ask MD for prescription

Regards, Dr. Jagdish
Answered: Wed, 1 Dec 2010
  Anonymous's Response
welcome to health care magic
serfol is steroid and prolonged use of that causes side effects,,,you are using since 2 years please visit your doctor and let him know all issues,,change your medication with proper guidance,,,it is very much curable in homeopathy .please go for it with proper history.
take care
Answered: Thu, 6 Oct 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor